# SDR BJNA202510070002

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N705VL
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 64,000 hours, 33,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 18025H7070
- Condition: Arced
- Location: Zone 200
- Part time: 64,000 hours, 33,807 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R1 WINDOW CRACKED AT CRUZE COMPLIED WITH QRH .   REMOVED R1 WINDOW IAW AMM 56-11-11-000-801. A/C OUT OF SERVICE. AOG  INSTALLED R1 WINDOW IAW AMM 56-11-11-400-801. CABIN PRESSURE TEST GOOD. A/C OK FOR SERVICE.
